# SDR AIEA200800256

- Difficulty date: July 7, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 84,048 hours, 14,218 cycles
- Engine: Ge CF650E2
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCKS INTERMITTENT FIRE WARNING DURING TAXI.  FOUND EVIDENCE OF DE-GERM IN CARGO SNIFFED TUBE.  CLEANED SNUFFER TUBES WITH CONTACT CLEANER.  SYSTEM OPS CHECK NORMAL AS PER MM 26-16-00.  (A)
